Applied Mathematics & Information Sciences
In this paper we study A-statistical summability of conjugate Fourier series, derived Fourier series and Walsh-Fourier series. At the end of the paper it is shown that A-statistical summa- bility version is stronger than A-summability.
Alotaibi, Abdullah and Mursaleen, M.
"A-Statistical Summability of Fourier Series and Walsh-Fourier Series,"
Applied Mathematics & Information Sciences: Vol. 06:
3, Article 22.
Available at: https://digitalcommons.aaru.edu.jo/amis/vol06/iss3/22